# SDR CA970507021

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20R2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor Vane
- Part number: 23032623
- Condition: Failed
- Location: Engine
- Part time: 3,564 hours
- Stage of operation: CL
- Nature of condition: E, J, F
- Precautionary procedure: A

## Discrepancy

(CAN) TWO MINUTES INTO CLIMB-OUT, A BANG TYPICAL OF A COMPRESSOR STALL WAS HEARD COMING FROM THE ENGINE.  YAW TO RIGHT AND ENG AUTO RE-IGNITION ACTIVATED.  INSTRUMENTATION INDICATE ENGINE OPERATION NORMAL.  FLIGHT ABORTED.  PART TC:  3,461.
